Buy Steroids



Results 1 to 22 of 22
  1. #1
    Parke5 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    68

    Prednisone? Mood swings?

    I take Prednisone for a very RARE type of high blood pressure that is caused by GRA (something about a gene in my kidney).

    I have been noticing a lot of mood swings, like severe anger. My father was murdered this summer. People say it is because of my father, we were very close. I believe its caused mostly by Prednisone. Could it be Prednison?
    Last edited by Parke5; 03-16-2009 at 05:43 PM.

  2. #2
    Dizz28's Avatar
    Dizz28 is offline I reject your reality and substitute my own
    Join Date
    Feb 2007
    Location
    Homeless...
    Posts
    6,170
    Mood shifts are common with corticosteroids

  3. #3
    Parke5 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    68
    Sorry, im new to steroids , I am prescribed to Prednisone, is that a corticosteroid?

  4. #4
    Dizz28's Avatar
    Dizz28 is offline I reject your reality and substitute my own
    Join Date
    Feb 2007
    Location
    Homeless...
    Posts
    6,170
    Yes, it's not an anabolic steroid in the least.... it could actually be considered the opposite. Corticosteroids are not something body builders or athletes in general would want to take unless they absolutely had to

  5. #5
    Parke5 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    68
    It made me put on weight. I quit working out and it made me get chubby.

  6. #6
    Phate's Avatar
    Phate is offline Got Diet? ~VET~ AR Hall of Famer~
    Join Date
    Jun 2007
    Location
    texas
    Posts
    10,947
    Quote Originally Posted by Parke5 View Post
    It made me put on weight. I quit working out and it made me get chubby.
    i doubt it "made' you get chubby, especially since you were the one that stopped working out and i doubt your diet was very strict

  7. #7
    lovbyts's Avatar
    lovbyts is online now Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    21,639
    No, actually there is a LOT of fact about Prednisone making people FAT. They also give it to a lot of pets for various issues and yes it makes them fat. It's all water weight but most people cant loose it easily.

    I use to take it off an on for a bad back, sciatic nerve problems and never noticed any mood swings but everyone is different.

    In no way is it a steroid that would help anyone gain muscle

  8. #8
    Matt's Avatar
    Matt is offline AR's Hot British Pimp Daddy ~HOF~
    Join Date
    Dec 2008
    Location
    No source checks
    Posts
    31,132
    Blog Entries
    1
    Mood swings, what you talking about you fuvking dirty fuvking scum rat, what a twat..

    Yes my good friend i sometimes get mood swings but i love everyone...

  9. #9
    gixxerboy1's Avatar
    gixxerboy1 is offline ~VET~ Extraordinaire-Recognized Staff Winner - $100
    Join Date
    Sep 2001
    Location
    West Palm Beach
    Posts
    32,736
    Quote Originally Posted by Phate View Post
    i doubt it "made' you get chubby, especially since you were the one that stopped working out and i doubt your diet was very strict
    prednisone will make you gain weight even with a strict diet

  10. #10
    gixxerboy1's Avatar
    gixxerboy1 is offline ~VET~ Extraordinaire-Recognized Staff Winner - $100
    Join Date
    Sep 2001
    Location
    West Palm Beach
    Posts
    32,736
    i take prednisone pretty often for something i have. I dont get any mood swings from it.

    But i have a co-worker that takes it for arthritis and they swear it causes a personality change.

    So its possible but everyone is different

  11. #11
    xlxBigSexyxlx's Avatar
    xlxBigSexyxlx is offline CHEMICALLY ENGINEERED
    Join Date
    Sep 2006
    Posts
    13,975
    Blog Entries
    2
    My dog takes it, and she put on weight like crazy

  12. #12
    Parke5 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    68
    Well I am going to drop it for a few weeks. And yes my diet is good, but not amazing. I don't eat like candy and chips and junk food. I am going to start doing cardio again and see if I lose more. I tried losing weight for months and I couldn't lose any.

  13. #13
    BuffedGuy's Avatar
    BuffedGuy is offline Senior Member
    Join Date
    Dec 2008
    Location
    Dar ad-Dawah
    Posts
    1,230
    Prednisone causes both mood swings and weight gain. It can even cause psychosis.

    Is your condition related to or similar to Conn's Syndrome?
    Last edited by BuffedGuy; 03-17-2009 at 01:31 PM.

  14. #14
    thegodfather's Avatar
    thegodfather is offline "Juris Doctorae"
    Join Date
    Nov 2004
    Posts
    3,921
    Nasty stuff...My one and only personal experience with it was very pronounced palpitations.

  15. #15
    moregunsthanroses's Avatar
    moregunsthanroses is offline Associate Member
    Join Date
    Dec 2004
    Posts
    468
    Yea prednisone is rough. I had a bad infection and some doctor thought It was autoimmune so they gave me 50mg's prednisone for 10 days. I only ended up taking it for 2 days as I felt really bad while taking. Luckily I got another opinion and ended up on strong antibiotics for 5 weeks which took care of the pain.

    The pain in my face the burning stinging turned into a pulsating sensation it was really strange to say the least. I felt really different, I had problems sleeping, just felt really week all over and in my joints. I quit after 2 days. I recall being really hungry as well even though I had no reason at that point.

    My immune system is really weak naturally. It sucks I have to take a lysine pill when I eat natty almond butter with my fat/carb meal or else I will get a cold sore. As nuts are high in arginine which are pro viral. So something to lower my immune system is a bad idea. I need a doc to prescribe some GH for me, although I could just order it myself...

    Doctors have three tricks antidepressants, antibiotics, and corticosteroids.

  16. #16
    *RAGE*'s Avatar
    *RAGE* is offline "T-MOS WILL LIVE THROUGH US FOREVER"
    Join Date
    Jul 2008
    Location
    T-MOS LIVES FOREVER/W GOD
    Posts
    9,329
    fuvk you












    J/K

  17. #17
    Dizz28's Avatar
    Dizz28 is offline I reject your reality and substitute my own
    Join Date
    Feb 2007
    Location
    Homeless...
    Posts
    6,170
    lol @ prone

  18. #18
    DCannon's Avatar
    DCannon is offline Knowledgeable Member
    Join Date
    Jan 2009
    Location
    Alberta, Canada
    Posts
    1,371
    I was on Prednisone when I was 19 after a kidney transplant. I had real bad mood swings when I was on it. One moment I was fine, then next I literally had to be left alone or I was going to hit the next person I saw.

    I'm not sure if you can just stop it without tapering your dose, you might want to check with your doctor first.

    DCannon

  19. #19
    T_Own's Avatar
    T_Own is offline Formula1 Aficionado
    Join Date
    Jun 2008
    Location
    pistolvania
    Posts
    3,852
    Doctors have three tricks antidepressants, antibiotics, and corticosteroids.
    very true

  20. #20
    BuffedGuy's Avatar
    BuffedGuy is offline Senior Member
    Join Date
    Dec 2008
    Location
    Dar ad-Dawah
    Posts
    1,230
    Quote Originally Posted by DCannon View Post
    I'm not sure if you can just stop it without tapering your dose, you might want to check with your doctor first.
    Dude, you are spot on. I can't believe I forgot telling him this. I do hope he doesn't just stop cold-turkey. That can be life-threatening, as it can cause iatrogenic adrenal insufficiency, if I do recall correctly. Do NOT stop just like that. You need to taper down the dose...please don't do anything without your doctor's permission.

  21. #21
    BritishColumbian's Avatar
    BritishColumbian is offline Senior Member
    Join Date
    Aug 2008
    Location
    Lurking.......
    Posts
    1,566
    Mood shifts are also common with family members being victims of homacide.

  22. #22
    lovbyts's Avatar
    lovbyts is online now Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    21,639
    Quote Originally Posted by gixxerboy1 View Post
    i take prednisone pretty often for something i have. I dont get any mood swings from it.

    But i have a co-worker that takes it for arthritis and they swear it causes a personality change.

    So its possible but everyone is different
    Tell your co-worker that NO, you where a Dick/Bitch before you started taking it also.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •